Doctor insights on:
Amoxicillin Stomach Upset
I took my dose of 3 amoxicillin all at the same time, and have not eaten anything all day. Am I just going to experience stomach upset?
If you're lucky you: won't even have an upset stomach. Amoxicillin is fairly easy on the stomach. Just understand that "three times a day" isn't the same as "3 once a day". Take your next dose 8-12 hours after this dose then continue taking one three times a day after that, separating those doses as far as you can during your waking hours. Dr. Anne. ...Read more
Yes: yes it is very normal while you are taking that medication. Just hang in there and no worries. Connect with my Virtual Practice on Healthtap for any dental questions with my special keycode: DFWMCQ! Securely video or text chat by virtual appointment. http://htap.us/28qexs ...Read more
Is upset stomach usually associated with amoxicillin? I've taken two 500 mg pills with little to no food. Can you take it with or without food?
I am taking amoxicillin and it is causing my stomach to be upset. What can I do or take to eliminate the discomfort?
For your stomach: Be sure to drink at least one cup of fluid - slowly over 3-5 minutes - with your medicine. Also, eat 2 or 3 saltine crackers 2-3 minutes before and again about 3-4 minutes after taking your medicine. Don't combine other meds with it. Is it possible you have a mild gastritis or reflux esophagitis. ...Read more
Been on amoxicillin for 4 days for possible strep, causing a huge IBS fare up & extreme upset stomach, should I stop taking?
Yes: you are having an "ADVERSE REACTION" (GI Porblem) from the amoxicillin a very common one for that drug! Is there a reason why you cannot take Penicillin??? My suggestion is to stop the Amox and CALL the PRESCRIBING Health Professional now!!! Another antibiotic will be suggested! Hope this helsp! DR Z ...Read more
I have been taking amoxicillin for about 6 days and now my stomach feels upset and my stool is mustard yellow?drank a lot of green tea and honey
You may stop Atb: Antibiotics can cause stomach upset after a few days of use. But they have done their job in 5-6 days. So if your problem for which you took amoxicillin has resolved, you should stop taking the antibiotics right now. Take some imodium(over the counter) if you need more quick relief from stomach upset. ...Read moreSee 1 more doctor answer
My son has been on amoxicillin and now has stomach cramps, horrendous wind both ends. When will this go away he's in agony ?
I'm on another week of 1g x3 daily amoxicillin which i've used two weeks ago but this time I have a mild pin prick rash on my chest & stomach?Why?
Occasional abdominal pain after a 14 days of 2g of amoxicillin a day. Constant pain during. Not as bad anymore how long can it last . Taking probiot?
Until you heal: Your GI distress will last until your gut heals from the injury caused by the medicine. Probiotics are a great idea. We offer packets of 225 billion to take every 1-3 days for a few doses to get through this more quickly. You might also minimize any intake of sugar, soda, etc. as they might slow healing and restoration of your gut. www.blatmanhealthandwellness.com ...Read more
Common side effects: Nausea, vomiting, and diarrhea are common side effects of Amoxicillin. Abdominal pain may potentially be a side effect, especially, in the setting of gastritis. The medication can cause liver inflammation and liver enzyme elevation particularly if there is already an underlying liver disease. If it does not subside, consult the doctor having prescribed the medication. ...Read moreSee 1 more doctor answer
My 40lb daughter was give 400mg/5ml amoxicillin 3 x daily for strep. Is that safe to give her that much? She has sensitive stomach. Thanks
Dose of Amoxicillin: Depending on the severity of the infection and previous responses to this type of antibiotic it is typical to give anywhere from 50-80 mg per kilogram of weight (1 kg = 2.2 pounds) . Your daughter weighs 40 pounds or about 20 kilos. Therefore the acceptable dose can be anywhere between 1000 mg to 1600 mg divided either twice or three times daily. So at 1200 mg per day its not unusual. ...Read more
My 9yr old took amoxicillin without food and he is complaining of pain in his stomach, i gave him gatorade and made him eat, but he still has the pain?
I'm taking 1000mg Amoxicillin twice a day (12hrs) for bronchitis. Having chills and stomach is uneasy, are these normal side effects?
Maybe: chills is not a medication side effect, suggest more an issue with infection. The upset stomach may be tested to your medication. If you don't have diarrhea or vomiting and can tolerate the abx continue for now. You are on full dose . Take some light food. If things don't get better contact your MD ...Read more
Is intestinal candidiasis a real health issue? I have had permanent lower abdominal bloating since taking amoxicillin in january
Candida normal : Candida is a common yeast that exists in essentially everyone's intestine.It has been estimated as 5% of the dry weight of poo.It is usually balanced out by a number of benign bacteria. All might be a problem under some conditions, but most co-exist within the bowel & don't cause specific symptoms. ...Read moreSee 1 more doctor answer